Absolute rates of hole transfer in DNA

K Senthilkumar, FC Grozema, CF Guerra, FM Bickelhaupt, FD Lewis, YuA Berlin, MA Ratner, LDA Siebbeles

Research output: Contribution to journalArticleScientificpeer-review

276 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)14894-14903
Number of pages10
JournalJournal of the American Chemical Society
Issue number42
Publication statusPublished - 2005


  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this

Senthilkumar, K., Grozema, FC., Guerra, CF., Bickelhaupt, FM., Lewis, FD., Berlin, Y., Ratner, MA., & Siebbeles, LDA. (2005). Absolute rates of hole transfer in DNA. Journal of the American Chemical Society, 127(42), 14894-14903.